# SDR UPS05444414

- Difficulty date: April 5, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1265 STR -26R FRAME BELOW DOOR LOWER SILL FASTENER HOLE FOUND CRACKED AT FRAME WEB RUNNING I/B AND O/B (CRACK LENGTH 1/16 INCH), BS 1265 RT FRAME WEB INTERIM REPAIRED AS PER DWG 624U0060.
